Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Items where Author is "Wilkinson, RR"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Overton, CE, Wilkinson, RR, Loyinmi, A, Miller, JC and Sharkey, KJ (2021) Approximating Quasi-Stationary Behaviour in Network-Based SIS Dynamics. Bulletin of Mathematical Biology, 84 (1). ISSN 0092-8240

Wilkinson, RR and Sharkey, KJ (2018) Impact of the infectious period on epidemics. Physical Review E, 97 (5). ISSN 2470-0045

Wilkinson, RR, Ball, FG and Sharkey, KJ (2017) The relationships between message passing, pairwise, Kermack–McKendrick and stochastic SIR epidemic models. Journal of Mathematical Biology, 75 (6-7). pp. 1563-1590. ISSN 0303-6812

Wilkinson, RR, Ball, FG and Sharkey, KJ (2016) The deterministic Kermack‒McKendrick model bounds the general stochastic epidemic. Journal of Applied Probability, 53 (4). pp. 1031-1040. ISSN 0021-9002

Sharkey, KJ and Wilkinson, RR (2015) Complete hierarchies of SIR models on arbitrary networks with exact and approximate moment closure. Mathematical Biosciences, 264. pp. 74-85. ISSN 0025-5564

Kiss, IZ, Morris, CG, Sélley, F, Simon, PL and Wilkinson, RR (2014) Exact deterministic representation of Markovian SIR epidemics on networks with and without loops. Journal of Mathematical Biology, 70 (3). pp. 437-464. ISSN 0303-6812

Wilkinson, RR and Sharkey, KJ (2014) Message passing and moment closure for susceptible-infected-recovered epidemics on finite networks. Physical Review E, 89 (2). ISSN 1539-3755

Sharkey, KJ, Kiss, IZ, Wilkinson, RR and Simon, PL (2013) Exact Equations for SIR Epidemics on Tree Graphs. Bulletin of Mathematical Biology, 77 (4). pp. 614-645. ISSN 0092-8240

Wilkinson, RR and Sharkey, KJ (2013) An Exact Relationship Between Invasion Probability and Endemic Prevalence for Markovian SIS Dynamics on Networks. PLoS One, 8 (7). ISSN 1932-6203

This list was generated on Sun Aug 7 15:36:51 2022 UTC.